Alert archive / Indiana / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 241, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 6, 2004, 2:28 PM EST for Perry County, Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2004, 2:28 PM EST (19:28 UTC)
- Expired
- Jul 6, 2004, 3:05 PM EST
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Perry County, IN
The radar
The Louisville radar (KLVX), 62 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 2:42 PM EST | HAIL 0.75 | Tell City, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 1:50 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1048 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 061928
SVRLMK
INC123-062005-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
228 PM EST TUE JUL 6 2004
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PERRY COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 305 PM EST
* AT 226 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GATCHEL...OR ABOUT 54 MILES WEST OF LOUISVILLE...AND MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GATCHEL BY 235 PM EST
TERRY AND GERALD BY 240 PM EST
LEOPOLD...DERBY AND BANDON BY 245 PM EST
MT. PLEASANT BY 255 PM EST
ORIOLE BY 300 PM EST
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3799 8682 3786 8664 3794 8655 3803 8653
3809 8648 3820 8647 3820 8657 3826 8664
3824 8680 3805 8677
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:25 PM EST, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 6, 12:25 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 125 PM EDT TUE JUL 6 2004 .SHORT RANGE (DAYS 0-3)... SCT TSRA DEVELOPING QUICKLY IN VERY UNSTABLE AIRMASS OVER MID MS RIVER VLY ATTM MVG NEWD TOWARD LMK FA. ADDITIONAL SCT ACTIVITY POSSIBLE OVER PARTS OF FA IN ASSOC WITH OUTFLOW BDY THAT SETTLED INTO CEN KY, BUT 700MB RIDGE AXIS IN VICINITY SEEMS TO BE SUPPRESSING CELLS FOR TIME BEING. OVERALL CONVECTION HAS POTL TO ORGANIZE INTO LINEAR SYSTEM, WITH MODEST VERTICAL SPEED SHEAR OBSERVED ON KLVX VWP. SVR POTL SHOULD INCR INTO AFTERNOON AND EARLY EVENING HOURS, PER SPC DAY ONE MDT RISK OVER NEARLY 1/2 OF THE FA, WITH WIND DMG AND HAIL THE PRIMARY THREATS. CLUSTERS OF TSRA LOOK TO CONTINUE INTO OVERNIGHT HOURS, MORE IN ASSOC WITH APPROACHING SFC COLD FRONT. THIS FEATURE DROPS INTO SRN/ERN KY WED AFTERNOON, FOCUSING BEST PCPN CHCS THERE, WITH DRYING TREND IN STORE FOR THU/FRI AS UPPER TROPOSPHERIC RIDGING BUILDS IN. XXV .LONG RANGE (DAYS 4-7)... EXTENDED MODELS CONTINUE TO BE IN GOOD AGREEMENT TODAY WITH TRANSLATING THE UPPER LEVEL FLOW PATTERN FROM AN AMPLIFIED SOLUTION TO A ZONAL SOLUTION OVER MUCH OF NORTH AMERICA. AT THE SURFACE...HIGH PRESSURE WILL HOLD SWAY ACROSS MUCH OF THE MID-ATLANTIC AND NORTHEAST U.S. INCLUDING THE OHIO VALLEY. WITH RIDGING ALOFT AND AT THE SFC...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED FOR SATURDAY AND SUNDAY. MAIN FORECAST PROBLEM WILL BE TIMING OF WEAK PERTURBATIONS IN THE FAST H5 FLOW. THE 00Z GFS BRINGS THE FIRST OF TWO WEAK WAVES INTO THE REGION ON MONDAY FOLLOWED BY ANOTHER ON TUESDAY. WITH SUCH GOOD CONSISTENCY IN THE RUNS...WE PLAN ON MAKING LITTLE CHANGE TO THE EXTENDED FCST FOR NOW. WILL KEEP A CHC OF AFTERNOON/EVE SHOWERS AND THUNDERSTORMS IN FOR MONDAY AND TUESDAY. TEMPERATURES DO NOT APPEAR TO BE MUCH OF A PROBLEM AS THE OPERATIONAL NUMBERS ARE IN GOOD AGREEMENT WITH THE ENSEMBLE MEMBERS. -JARVIS && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. &&
Hazardous weather outlook, Jul 6, 11:45 AM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1245 PM EDT TUE JUL 6 2004 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070800- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BOWLING GREEN... CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...DANVILLE... ELIZABETHTOWN...FRANKFORT...FRANKLIN...GLASGOW...HARDINSBURG... HARRODSBURG...JASPER...LEITCHFIELD...LEXINGTON...LOUISVILLE... NEW ALBANY...RICHMOND...RUSSELLVILLE...SHELBYVILLE...STANFORD... VERSAILLES...WINCHESTER 1245 PM EDT (1145 AM CDT) TUE JUL 6 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PARTS OF THE OUTLOOK AREA THIS AFTERNOON. A MORE ORGANIZED AREA OF THUNDERSTORMS, ASSOCIATED WITH A COLD FRONT, IS FORECAST TO MOVE ACROSS THE AREA SOMETIME TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT, MAINLY FOR NORTH CENTRAL KENTUCKY AND SOUTHERN INDIANA. A SLIGHT RISK EXISTS ELSEWHERE. THE PRIMARY THREATS WOULD BE FROM VERY HIGH WIND GUSTS AND LARGE HAIL, ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF PERIODS OF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN DURING THE DAY WEDNESDAY...AS A FRONTAL BOUNDARY PASSES THROUGH THE FORECAST AREA. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. XXV
In the hours before
Local storm report, Jul 6, 8:30 AM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 AM EDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0201 AM TSTM WND DMG PAOLI 38.56N 86.47W
07/06/2004 ORANGE IN EMERGENCY MNGR
TREES DOWNED
0201 AM TSTM WND DMG PAOLI 38.56N 86.47W
07/06/2004 ORANGE IN EMERGENCY MNGR
TREES DOWNED
&&
CORRECTED TIMES TO EDT.
XXVLocal storm report, Jul 6, 8:35 AM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
935 AM EDT TUE JUL 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG DUBOIS 38.45N 86.80W
07/05/2004 DUBOIS IN LAW ENFORCEMENT
NUMEROUS LARGE TREES DOWN
0225 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
07/05/2004 HANCOCK KY LAW ENFORCEMENT
NUMEROUS TREES DOWN AS WELL AS POWER LINES DOWN ACROSS
THE CITY
0230 PM TSTM WND DMG HARTFORD 37.45N 86.89W
07/05/2004 OHIO KY TRAINED SPOTTER
TREES WERE DOWNED. THE SPOTTER ESTIMATED WIND SPEEDS OF
60 TO 70 MPH.
0242 PM TSTM WND GST HARTFORD 37.45N 86.89W
07/05/2004 60 MPH OHIO KY TRAINED SPOTTER
NUMEROUS POWER OUTAGES IN THE AREA
0300 PM TSTM WND DMG 5 E ROCHESTER 37.21N 86.80W
07/05/2004 BUTLER KY LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 70.
0302 PM TSTM WND DMG HARDINSBURG 37.78N 86.46W
07/05/2004 BRECKINRIDGE KY LAW ENFORCEMENT
TREES WERE DOWNED COUNTYWIDE.
0305 PM TSTM WND DMG RUSSELLVILLE 36.84N 86.89W
07/05/2004 LOGAN KY LAW ENFORCEMENT
TREES AND POWER LINES DOWNED COUNTYWIDE.
0315 PM HAIL BROOKS 38.07N 85.72W
07/05/2004 0.88 INCH BULLITT KY PUBLIC
0315 PM TSTM WND DMG AUBURN 36.87N 86.70W
07/05/2004 LOGAN KY EMERGENCY MNGR
A ROOF BLOWN OFF A BUILDING IN AUBURN AND THERE ARE
NUMEROUS TREES DOWN ACROSS LOGAN COUNTY.
0315 PM TSTM WND DMG ADAIRVILLE 36.67N 86.85W
07/05/2004 LOGAN KY TRAINED SPOTTER
TREES WERE DOWNED.
0325 PM TSTM WND DMG LANESVILLE 38.24N 85.98W
07/05/2004 HARRISON IN EMERGENCY MNGR
NUMEROUS TREES DOWN FROM LACONIA TO LANESVILLE
0325 PM TSTM WND DMG BRANDENBURG 38.00N 86.18W
07/05/2004 MEADE KY EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS MEADE COUNTY
0326 PM TSTM WND DMG SUNFISH 37.30N 86.37W
07/05/2004 EDMONSON KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0326 PM TSTM WND DMG CANEYVILLE 37.42N 86.49W
07/05/2004 GRAYSON KY LAW ENFORCEMENT
TREES DOWNED.
0327 PM HAIL 4 S HILLVIEW 38.01N 85.69W
07/05/2004 0.88 INCH BULLITT KY AMATEUR RADIO
0328 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
07/05/2004 55 MPH WARREN KY OFFICIAL NWS OBS
0330 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
07/05/2004 WARREN KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTY WIDE.
0330 PM TSTM WND DMG FREDERICKSBURG 38.43N 86.19W
07/05/2004 WASHINGTON IN EMERGENCY MNGR
TREES DOWN IN FREDERICKSBURG
0335 PM TSTM WND DMG FRANKLIN 36.73N 86.57W
07/05/2004 SIMPSON KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED COUNTYWIDE.
0340 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
07/05/2004 79 MPH WARREN KY TRAINED SPOTTER
WIND GUST AT THE ENVIRONMENTAL SCIENCE BUILDING AT
WESTERN KENTUCKY UNIVERSITY. SOME WEATHER INSTRUMENTS ON
THE ROOF OF THE BUILDING WERE DAMAGED.
0345 PM TSTM WND DMG SCOTTSVILLE 36.75N 86.20W
07/05/2004 ALLEN KY NEWSPAPER
BALES OF HAY BLOWN OVER. MOBILE HOME BLOWN OFF FOUNDATION
ABOUT 3 FEET. RELAYED FROM LOCAL NEWSPAPER.
0345 PM TSTM WND DMG SCOTTSVILLE 36.75N 86.20W
07/05/2004 ALLEN KY LAW ENFORCEMENT
TREES AND POWER LINES WERE DOWNED COUNTYWIDE.
0350 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/05/2004 JEFFERSON KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE.
0355 PM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
07/05/2004 HARDIN KY EMERGENCY MNGR
NUMEROUS TREES DOWN IN AND AROUND ELIZABETHTOWN
0400 PM TSTM WND DMG HODGENVILLE 37.57N 85.74W
07/05/2004 LARUE KY EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN THROUGHOUT LARUE
COUNTY
0400 PM TSTM WND DMG FLOYDS KNOBS 38.32N 85.87W
07/05/2004 FLOYD IN LAW ENFORCEMENT
SEVERAL TREES DOWN IN AND AROUND FLOYDS KNOBS
0405 PM TSTM WND DMG BOSTON 37.78N 85.67W
07/05/2004 NELSON KY EMERGENCY MNGR
NUMEROUS TREES DOWN
0410 PM TSTM WND GST HARDYVILLE 37.25N 85.80W
07/05/2004 65 MPH HART KY TRAINED SPOTTER
TREES REPORTED BLOCKING A ROAD IN THE AREA
0410 PM TSTM WND DMG GLASGOW 37.00N 85.92W
07/05/2004 BARREN KY EMERGENCY MNGR
NUMEROUS TREES DOWN THROUGHOUT BARREN COUNTY
0415 PM TSTM WND DMG LA GRANGE 38.40N 85.38W
07/05/2004 OLDHAM KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS OLDHAM COUNTY
0415 PM TSTM WND DMG HENRYVILLE 38.53N 85.77W
07/05/2004 CLARK IN LAW ENFORCEMENT
TREES DOWN IN THE CITIES OF NEW MARKET AND HENRYVILLE
0415 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
07/05/2004 GREEN KY EMERGENCY MNGR
TREES DOWN COUNTYWIDE
0425 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
07/05/2004 MONROE KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE
0429 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
07/05/2004 TAYLOR KY LAW ENFORCEMENT
LARGE TREE FELL ON A HOUSE IN CAMPBELLSVILLE AND THERE
WERE NUMEROUS TREES DOWN COUNTYWIDE
0430 PM TSTM WND DMG 5 S BEDFORD 38.52N 85.32W
07/05/2004 TRIMBLE KY LAW ENFORCEMENT
BARN BLOWN DOWN
0430 PM HAIL BARDSTOWN 37.81N 85.46W
07/05/2004 0.75 INCH NELSON KY TRAINED SPOTTER
TREES DOWN AND PART OF A BARN ROOF WAS BLOWN OFF
0430 PM TSTM WND DMG EDMONTON 36.98N 85.62W
07/05/2004 METCALFE KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0430 PM TSTM WND DMG LEBANON 37.57N 85.25W
07/05/2004 MARION KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0430 PM TSTM WND DMG ALBANY 36.69N 85.14W
07/05/2004 CLINTON KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN COUNTYWIDE
0432 PM TSTM WND GST MARROWBONE 36.82N 85.50W
07/05/2004 60 MPH CUMBERLAND KY CO-OP OBSERVER
LARGE TREE LIMB FELL ON NEIGHBORS CAR
0435 PM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
07/05/2004 SHELBY KY LAW ENFORCEMENT
TREES BLOWN DOWN IN SIMPSONVILLE AND SHELBYVILLE
0439 PM TSTM WND DMG SPRINGFIELD 37.69N 85.22W
07/05/2004 WASHINGTON KY LAW ENFORCEMENT
A TREE AND SOME LARGE LIMBS WERE DOWNED.
0445 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
07/05/2004 FRANKLIN KY LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN
0450 PM TSTM WND DMG COLUMBIA 37.10N 85.31W
07/05/2004 ADAIR KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0452 PM TSTM WND DMG EMINENCE 38.37N 85.17W
07/05/2004 HENRY KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN EMINENCE
0505 PM TSTM WND DMG JAMESTOWN 36.99N 85.07W
07/05/2004 RUSSELL KY LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE
0510 PM TSTM WND DMG HARRODSBURG 37.77N 84.85W
07/05/2004 MERCER KY LAW ENFORCEMENT
A TREE WAS DOWN OVER A COUNTY ROAD. LARGE LIMBS WERE
DOWNED.
0510 PM TSTM WND DMG NICHOLASVILLE 37.88N 84.58W
07/05/2004 JESSAMINE KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
0515 PM TSTM WND DMG LIBERTY 37.32N 84.93W
07/05/2004 CASEY KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE
0515 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
07/05/2004 WOODFORD KY LAW ENFORCEMENT
ONE LARGE TREE AND SEVERAL LARGE LIMBS DOWN
0515 PM TSTM WND DMG DANVILLE 37.64N 84.77W
07/05/2004 BOYLE KY LAW ENFORCEMENT
TREES BLOWN DOWN THROUGHOUT DANVILLE
0517 PM TSTM WND DMG LANCASTER 37.62N 84.58W
07/05/2004 GARRARD KY LAW ENFORCEMENT
POWER LINES WERE DOWN IN LANCASTER. OTHER POWER LINES
WERE DOWN IN THE PAINT LICK AREA. TREES WERE DOWN
COUNTYWIDE.
0530 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
07/05/2004 FAYETTE KY LAW ENFORCEMENT
ISOLATED TREES DOWN IN SOUTH LEXINGTON
0540 PM TSTM WND DMG 3 E STANFORD 37.53N 84.61W
07/05/2004 LINCOLN KY LAW ENFORCEMENT
TREES WERE DOWNED.
0545 PM TSTM WND DMG RICHMOND 37.74N 84.29W
07/05/2004 MADISON KY LAW ENFORCEMENT
ISOLATED TREES DOWN ACROSS THE COUNTY
0144 AM HAIL 5 E CELESTINE 38.38N 86.69W
07/06/2004 0.88 INCH DUBOIS IN EMERGENCY MNGR
EMA ALSO REPORTED 45 MPH EST WIND GUST
0201 AM TSTM WND DMG PAOLI 38.56N 86.47W
07/06/2004 ORANGE IN EMERGENCY MNGR
TREES DOWNED
0201 AM TSTM WND DMG PAOLI 38.56N 86.47W
07/06/2004 ORANGE IN EMERGENCY MNGR
TREES DOWNED
0215 AM TSTM WND DMG ENGLISH 38.33N 86.46W
07/06/2004 CRAWFORD IN LAW ENFORCEMENT
TREES REPORTED DOWN ACROSS ROADWAY.
&&
XXVSpecial weather statement, Jul 6, 2:11 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 311 PM EDT TUE JUL 6 2004 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 062100- ALLEN KY-BARREN KY-BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CLARK IN- CRAWFORD IN-DUBOIS IN-EDMONSON KY-FLOYD IN-GRAYSON KY-HANCOCK KY- HARDIN KY-HARRISON IN-HART KY-HENRY KY-JEFFERSON KY-JEFFERSON IN- LARUE KY-LOGAN KY-MEADE KY-NELSON KY-OHIO KY-OLDHAM KY-ORANGE IN- PERRY IN-SCOTT IN-SHELBY KY-SIMPSON KY-SPENCER KY-TRIMBLE KY- WARREN KY-WASHINGTON IN- INCLUDING THE CITIES OF...LOUISVILLE...BOWLING GREEN...SHELBYVILLE... RUSSELLVILLE...HARDINSBURG...GLASGOW...FRANKLIN...ELIZABETHTOWN... BARDSTOWN...NEW ALBANY...JASPER AND CORYDON 311 PM EDT TUE JUL 6 2004 ...STRONG THUNDERSTORMS DEVELOPING ACROSS THE AREA... ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY UNTIL 900 PM EDT (800 PM CDT)... A BAND OF SHOWERS AND THUNDERSTORMS CURRENTLY OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA WILL CONTINUE TO DEVELOP AND MOVE EAST NORTHEAST ACROSS THE REGION THROUGH 500 PM EDT. THESE STORMS ARE EXPECTED TO INTENSIFY THROUGH THE AFTERNOON AND MAY APPROACH SEVERE LIMITS AT TIMES. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. THESE THUNDERSTORMS WILL MOVE INTO THE BRANDENBURG...LEITCHFIELD AND BOWLING GREEN AREAS BETWEEN 400 AND 430 PM...AND POSSIBLY ARRIVING INTO THE INTERSTATE 65 CORRIDOR BY 500 PM. EXPECT TORRENTIAL RAINS...WIND GUSTS UP TO 55 MPH AND LARGE HAIL WITH THIS LINE OF STORMS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. JARVIS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:24 AM EST | Severe Thunderstorm Warning | LMK | Dubois | 51 min |
| Jul 6, 12:44 AM EST | Severe Thunderstorm Warning | LMK | Crawford, Perry | 46 min |
| Jul 6, 12:59 AM EST | Severe Thunderstorm Warning | LMK | Orange | 46 min |
| Jul 6, 2:55 PM EST | Severe Thunderstorm Warning | LMK | Dubois | 35 min |
| Jul 6, 2:58 PM EST | Severe Thunderstorm Warning | LMK | Crawford | 47 min |
| Jul 6, 3:08 PM EST | Severe Thunderstorm Warning | LMK | Orange | 37 min |
| Jul 6, 3:16 PM EST | Severe Thunderstorm Warning | LMK | Harrison | 44 min |
| Jul 6, 3:42 PM EST | Severe Thunderstorm Warning | LMK | Floyd | 33 min |
| Jul 6, 3:44 PM EST | Severe Thunderstorm Warning | LMK | Washington | 46 min |
| Jul 6, 4:00 PM EST | Severe Thunderstorm Warning | LMK | Clark | 45 min |
| Jul 6, 5:13 PM EST | Severe Thunderstorm Warning | LMK | Dubois | 42 min |
| Jul 6, 5:47 PM EST | Severe Thunderstorm Warning | LMK | Orange | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.